# SDR REXA2017062600726

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 26,210 hours, 23,354 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

14TH DUCT CAUTION DURING CLIMBOUT, RETURNED TO FIELD IAW QRH.  REMOVED AND REPLACED THE SENSING ELEMENT IAW AMM 36-21-04.  OPS CHECKED GOOD IAW AMM 36-21-00.
